Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Shortness of breathe ghuber

Posted by karaS on September 28, 2004, at 17:28:59

In reply to Shortness of breathe, posted by ghuber on September 28, 2004, at 15:52:25

> Has anyone had shortness of breathe from an SSRI like Celexa? I was only Lexapro for 4 days before switching to Celexa for 6 days only to quit both of them for the same reason - adverse reactions. I stopped taking the Celexa about three days ago, but I still feel like I have shortness of breathe. It's a little frightening. Has anyone gotten this side effect? Any idea when it may go away now that I'm completely off the medication?

There was a thread about this just recently with several people reporting the same experience as yours. (You might want to do a search.) I had the shortness of breath problem with Wellbutrin.

-K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karaS thread:396414
URL: http://www.dr-bob.org/babble/20040927/msgs/396455.html